# SDR ABXA9701828

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Bs 960
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT AFT CUSP WEB STA FS 960 CRACKED.  REPLACED CUSP WEB IAW DC9 SRM 51-30-2, 51-30-5, AND 51-30-1.
